# SDR CALA2014022190405

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 53,835 hours, 6,455 cycles
- Engine: Pwa PW4090
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Blanket
- Condition: Torn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE STRUT HEAT BLANKET TORN ABOVE NR 1 HEAT SHIELD.  EVIDENCE OF HEAT DAMAGE TO STRUT STRUCTURE.  REPLACED HEAT BLANKET IAW AMM 54-54-01.  REPLACED LOWER SPAR WEB STRUCTURE IAW SRM 51-40-0 2.  REPLACED CHORD, FRAME, & BULKHEAD IAW SRM 51-20-01 &  DRAWING 313W3810.
